MAUDE Adverse Event Report: ABBOTT VASCULAR ABSORB; BIORESORBABLE SCAFFOLD

ABBOTT VASCULAR ABSORB; BIORESORBABLE SCAFFOLD
Model Number 1235250-18
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Stenosis (2263)
Date of Event 02/05/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
There was no reported device malfunction and the product was not returned.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.The reported patient effect of stenosis, as listed in the absorb gt1 instructions for use (ifu), is a known adverse event associated with the use of a coronary scaffold in native coronary arteries.A conclusive cause for the reported patient effect and the relationship to the product, if any, cannot be determined.There is no indication of a product quality issue with respect to the design, manufacture, or labeling of the device.
 
Event or Problem Description
Patient id (b)(6).It was reported that on (b)(6) 2017, the patient underwent a coronary procedure performed to treat a lesion in the distal circumflex artery.A 2.5 x 18 mm absorb gt1 bioresorbable vascular scaffold (bvs) was implanted.On (b)(6) 2020, a new area of stenosis, within 5 mm from the previously implanted absorb scaffold, was noted.On (b)(6) 2020, the patient was re-hospitalized and a revascularization procedure was performed, resolving the event.No additional information was provided.

Brand Name
ABSORB
Common Device Name
BIORESORBABLE SCAFFOLD
Manufacturer (Section D)
ABBOTT VASCULAR
26531 ynez rd.
temecula CA 92591 4628
MDR Report Key9875793
Report Number2024168-2020-02828
Device Sequence Number2910685
Product Code PNY
UDI-Device Identifier08717648212963
UDI-Public08717648212963
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
P150023
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/24/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/01/2018
Device Model Number1235250-18
Device Catalogue Number1235250-18
Device Lot Number6100461
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/28/2020
Initial Report FDA Received Date03/24/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age52 YR
Patient Weight69